# SDR 97UAL900215

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Module
- Part number: S41751087
- Condition: Failed
- Location: Fwd Lavatory
- Component: Rosemount  B, 1742F3
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORWARD LAVATORY WASTE TANK LOGIC CONTROL MODULE/CONTINUOUS LEVEL SENSOR REFLECTED FALSE FULL TANK INDICATION.  CALIBRATION OF LOGIC CONTROL MODULE/CONTINUOUS LEVEL SENSOR LOST.  REMOVED FOREIGN OBSTRUCTION AND RECALIBRATED LOGIC CONTROL MODULE.
